# SDR SIMA20121123005

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 24,496 hours, 21,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104916
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT EXTERIOR EMERGENCY LIGHTS ON THE LEFT AND RIGHT SIDES INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-LAMPED THE LEFT AND RIGHT EXTERIOR EMERGENCY AFT LIGHTS.  PART NUMBER 1317.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY AND BATTERY POWER SUPPLY IAW EMB AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
